Previous |  Up |  Next


Title: Disconnecting Sets and Decomposition Theories (English)
Author: Gemignani, Michael C.
Language: English
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 23
Issue: 4
Year: 1973
Pages: 381-387
Category: math
MSC: 54A99
MSC: 54B15
MSC: 54B99
MSC: 54D10
MSC: 54D15
idZBL: Zbl 0267.54004
idMR: MR0336688
Date available: 2009-09-25T08:27:15Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] GEMIGNANI M.: Elementary topology.Second Edition. Addison-Wesley, Reading, 1972. Zbl 0242.54002, MR 0350677
Reference: [2] KURATOWSKI K.: Topology. Vol. II.Acadеmic Prеss, Nеw York 1966. MR 0217751


Files Size Format View
MathSlov_23-1973-4_12.pdf 632.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo